Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Shock-free wave propagation in gauge theories
Author: McCarthy, Jim
Sario~glu, O.
Citation: International Journal of Theoretical Physics, 2000; 39(1):159-181
Publisher: Kluwer Academic Publishers
Issue Date: 2000
ISSN: 0020-7748
Statement of
McCarthy, J. ; Sario~glu, Ö.
DOI: 10.1023/A:1003659520136
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.